Revista Colombiana de Estadística
versión impresa ISSN 0120-1751
MARTINEZ-CAMBLOR, PABLO. Central Limit Theorems for S-Gini and Theil Inequality Coefficients. Rev.Colomb.Estad. [online]. 2007, vol.30, n.2, pp. 287-300. ISSN 0120-1751.
The Hungarian Construction (Komlós et al. 1975) is used for getting a proof of asymptotic normality of S-Gini coefficient; this method is very interesting because it can be used to check asymptotic normality of other income inequality measures as Theil coefficient. Besides, explicit expressions of asymptotic means and variances are given for S-Gini and Theil estimators. Finally, to illustrate the performance of obtained results, we carry out a simulation study comparing the asymptotic and Smoothed Bootstrap approximations.
Palabras llave : S-Gini index; Theil index; Hungarian construction; Kernel density estimation.